# SDR YENA2022110101071

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP BTW FR 81 STGR 27R AND STGR 28R OF AFT CARGO COMPARTMENT WAS FOUND; REF TOMX WO 2047 NR 0222.  REMOVED AND REPLACED SHEAR CLIP BTW FR 81 STGR 27R AND 28R REF SRM 51-41-01 AND 51-41-02.
